# SDR MASA2012061034867

- Difficulty date: June 10, 2012
- Submitted: June 10, 2012
- Operation: Air carrier
- Aircraft: N932LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15032
- Aircraft time: 17,987 hours, 14,751 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Megaphone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MEGAPHONE BATTERY DISCHARGED.  MAINTENANCE INSPECTED AND FOUND VOLUME TOO LOW.  MAINTENANCE ADJUSTED VOLUME.  OPS GOOD.
